# SDR CA121123003

- Difficulty date: November 22, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 50,885 hours, 58,727 cycles
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85322488009
- Condition: Debonded
- Location: Bs 270-333
- Part time: 50,885 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, MECHANICAL DISBOND, AS WELL AS SOME CORROSION INDUCED DISBONDING DISCOVERED ON THE BELLY SKIN OF THE FUSELAGE BETWEEN FS 270-333.  SKIN TO BE REPLACED IAW APPROVED REPAIR.
